# SDR DL76L050717

- Difficulty date: November 16, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 70,821 hours, 10,899 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CLOSEOUT ANGLE FOUND CRACKED.  MID SPAR FITTING WAS INSPECTED FOR CRACKS AND CLOSEOUT ANGLE WAS REPLACED.  REF AD 2005-19-23, 01-074944-12AD.
